# SDR UALA2011120706731

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 45,752 hours, 17,965 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Blades
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN UNDER BOOST CONDITIONS.   APU 2ND STAGE TURBINE BLADES HAS SEVERE BLADE TIP DAMAGE. REPLACING APU.
